.

..

I tried it a few years ago and it really messed with my system.  I have heard that it has helped many people; I'm just not one of them.  :)

Yes, and I should have mentioned that when responding to your blog about being hungry.  I do use it.  It takes a while to get used to but it does help with hunger and cuts down your meal portions significantly.  For me the biggest side effect was nausea.  It also changed my insulin to carb ratios and I was taking less insulin.   I like the product however, it takes a while to get used to.  Talk with your doc to see if it is a possibility for you!  It will definitely cut down on hunger.  Be well.

A T1 friend of mine uses it. She also had a long adjustment period because of the nausea, and also because it changed her doses and timing of her insulin. (She's on MDI) But, she likes it now b/c she's lost so much weight. If you try it, make sure your endo will be supporting you so you don't go low with the different insulin requirements! Good luck!